← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@musharbek

Thanks dear for the reply,

I started taking first Zinnat 500 first course, it didn’t work, so The doctor described augmentin and It didn’t work and finally he described Cipra and after the second day (till today)
Am facing the following problems:
Anxiety, short in breathing, swallowing difficulties, face half paralyzed. Hot drinks that contains caffeine and exercises will make my condition worse.
Am taking atarax to reduce the anxiety, not able to function my life normally any more. I used to work out 2 hours per day now I can’t work out 30 minutes with low performance.
Started in May 2019 till today, what is your advice to me dear I need a help
Thanks again

Jump to this post


Replies to "Thanks dear for the reply, I started taking first Zinnat 500 first course, it didn’t work,..."

@musharbek @bborth @oceanone I guess I have been lucky. I have been on Cipro two times with no bad effects. The last time, after I read the possible effects I told the doctor I did not want Cipro again and was told that she can prescribe something different.
Someone mentioned quinolones so I googled them and printed an article about them and which drugs are in that class so I can be prepared if any doctor does want to prescribe them.
JK

How does the Atarax do for your anxiety? I am taking Buspar now to see if that can help. I just know that I don't feel at all the same upstairs, and how my extremities feel now. All neurological no doubt. So…..I sense that most neurologists will just write this off and say it takes time, or not acknowledge that the cipro/flagyl combo can cause this? Or would a functional medicine doctor be somewhere to turn? I wish I would have said something prior to be administered both of these at the same time. Luckily I stopped taking them after 9 days when they wanted me to take them 14.

  Request Appointment